# SDR AU981220

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810761
- Condition: Intermittent
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) NLG DOWN LIGHT MICROSWITCH INTERMITTENT.  PART TC:  5,463.
